A little TMI.
I started birth control (the pill) a few weeks ago. I started taking them when i started my period. Well I haven’t gotten to the brown pill yet and I started bleeding today (3 days early). I use tampons well when I went to use the bathroom they were no blood on the tampon. Is this normal since this is the first time of me taking the pill. I took the depo before but i wanted to do the pill this time. I haven’t been on the depo in almost 5 years.
A little TMI.
This is completely normal. The same thing happened to me.
It can take a month or 2 for your body to adjust go the pill. So you may get spotting/bleeding in the meantime. Its completely normal but if it continues to happen then definitely see a dr about it. It might be the pill isn’t for you.
I would say its normal. I am on the pill Errin or Erryn however u spell it. I have been taking it for 7 months now and sometimes my period is normal every 30 days and others it’s every 2 weeks. Not quite sure why it spaces out and then is so close together again and also some cycles seem to be so light that they are barely there and others are super heavy
Could be break through bleeding. I was once told that if you are experiencing break through bleeding that you aren’t fully protected from becoming pregnant. Have you considered the nuvaring?
I believe so that last time I was on the pill was 2012 but from what I remember it took about 4 months from when I started the pill before my periods started to become regular
It’s normal , it’s your body adjusting to the pill .
Normal. Just body adjusting to the pill.
It can take your body a while to adjust to a new form of birth control and spotting is pretty normal.
Totally normal itll take months for your period to regulate again. I just wore panty liners every day until it regulated again